# SDR DALA2023112809775

- Difficulty date: November 24, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 28,271 hours, 3,634 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 DOOR 4R DOOR LOW PRESSURE INDICATED. CORRECTIVE ACTION: SERVICED DOOR DAMPER BOTTLE AT LOCATION 4R. (4979833)
